# SDR SWAA2025121735006

- Difficulty date: November 14, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO FLOOR TO SIDEWALL SUPPORT,  BS 867+17, 887+9, 887+12, 887+20, 907+10, 907+14, WL 169,  RBL 21.   REMOVED AND REPLACED THE SIDEWALL SUPPORT IAW SRM 51-40-02, DWG 147A7500, REV -.
